Show simple item record

contributor authorجعفر صابری نجفیen
contributor authorفهیمه اخوان قصاب زادهen
contributor authorJafar Saberi- Nadjafifa
date accessioned2020-06-06T14:33:45Z
date available2020-06-06T14:33:45Z
date issued2010
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3401949?show=full
description abstractIn this paper, the variational iteration method is applied to solve mth-order boundary value problems. Using this method we only need to apply an iteration to obtain solutions of remarkable accuracy. By giving 3 examples and by comparing the obtained result with the exact solution, the efficiency of the method will be shown.en
languageEnglish
titleVariational iteration method for solving mth-order boundary value problemsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsVariationalen
subject keywordsiterationen
subject keywordsboundary-value problemsen
journal titleIndian Journal of Science and Technologyfa
pages990-993
journal volume3
journal issue9
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1019244.html
identifier articleid1019244


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record